Acanthosis nigricans as an adverse effect of highly active antiretroviral therapy in an adolescent girl with human immunodeficiency virus infection

Antonio Mur, Veronica Seidel, María Ángeles López-Vilchez, Mariona Bonet, Montserrat Gilaberte

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)

Abstract

We report an 11-year-old girl with acanthosis nigricans that appeared after 4 years of treatment with didanosine, stavudine and amprenavir. Laboratory studies showed hyperglycemia, hyperinsulinemia and hypertriglyceridemia. Withdrawal of amprenavir resulted in disappearance of acanthosis nigricans and improvement of metabolic abnormalities. © 2005 Lippincott Williams & Wilkins.
Original languageEnglish
Pages (from-to)742-743
JournalPediatric Infectious Disease Journal
Volume24
Issue number8
DOIs
Publication statusPublished - 1 Aug 2005

Keywords

  • acanthosis nigricans
  • antiretroviral therapy
  • Human immunodeficiency virus infection

Fingerprint Dive into the research topics of 'Acanthosis nigricans as an adverse effect of highly active antiretroviral therapy in an adolescent girl with human immunodeficiency virus infection'. Together they form a unique fingerprint.

Cite this